# SDR FDEA202204160978

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 14,605 hours, 5,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ON LS PN: 114T2170-5/WITH ANGLE 114T 2171-4; LOOSE/DAMAGED   FASTENERS LOCATED AT LS FLE OSS 441 ALSO. 0000452710 : ROSNER, DANIEL D - 17-APR-2022 03:18  REMOVED THE DAMAGED FORMER AND ANGLE LOCATED AT LH WING STATION OSS 441.596. AND INSTALLED NEW   FORMER AND ANGLE. REFERENCED E.A TH-5720-T0368056P1.
